MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI; PORT ACCESS TRAY

MEDLINE INDUSTRIES, LP - MEXICALI; PORT ACCESS TRAY
Catalog Number DT21830B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on 3/23/2026, "rn reported broken sterile ns syringe, from ivad access kit.When attempting to flush ivad after access and applying pressure to plunger, "wings" on either side of the syringe broke off, exposing sharp plastic edges.Edges did break skin and cause bleeding to rn.Clinician completed procedure with another product, saved malfunctioning product, addressed injury and reported incident".According to the customer contact, "injury to rn is resolved".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on 3/23/2026, "rn reported broken sterile ns syringe, from ivad access kit.".

Common Device Name
PORT ACCESS TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI
calle circuito del desierto #7
parque industrial del desierto
mexicali baja california, 21383
MX  21383
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key25086846
Report Number3015173212-2026-00007
Device Sequence Number16085221
Product Code LRO
UDI-Device Identifier10653160353461
UDI-Public10653160353461
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDT21830B
Device Lot Number2026020390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown